MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B2155
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
An event occurred on an unspecified date in (b)(6) 2025 involving a 60" smallbore ext set w/ 0.2 micron filter, clamp, luer lock reported that while checking the lines for an infant patient, the rn noticed that the medication tubing was wet.The registered nurse replaced the tubing when preparing to administer an intravenous medication.During the shift change and nurse handoff, the newly installed tubing was also found to be wet.Further inspection revealed leakage around the filter, possibly due to a crack in the filter.The previous tubing was also retrieved and inspected to also be leaking around the filter.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video, a probable cause cannot be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Updated information in d9.

Brand Name
60" SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23653395
Report Number9617594-2025-02226
Device Sequence Number11968245
Product Code FMG
UDI-Device Identifier00887709003491
UDI-Public(01)00887709003491(17)300301(10)14329474
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2155
Device Lot Number14329474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POSI FLUSH, BD LIST # 306546 LOT # 5162459.; UNSPECIFIED MEDICATION, UNK MFR.
Patient Age2 MO
Patient SexMale
Patient Weight3 KG